Doctor insights on:
Zoloft Side Effects Diarrhea
Can Zoloft cause increased anxiety, shaking, diarrhea, and tiredness, on the first day of taking 12.5mg of it? What would help with these side effects
Unusual but possible: Contact your prescriber. You may not be able to tolerate this medication. If side effects are mild it is reasonable to wait but if moderate or severe call your prescriber and consider other options. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
My psychiatrist is trying to wean me off Effexor (venlafaxine) XR and start Zoloft. I've been super nauseated all day with diarrhea. Is this a side effect?
Can a sudden increase of Zoloft (sertraline) cause massive headaches and diarrhea? Form 50 mg to 100 mg
Hi doctors, please i want to know if it is safe to take imodium for occasional diarrhea, along with Zoloft (200mg/day). Thank you in advance,?
Imodium isn't good: I don't recommend imodium or other meds that might stop diarrhea - because if u think about it, diarrhea is actually good. Your body is getting rid of toxins (bacteria, viruses etc) -so why stop it up? On rare occasion, such as a wedding, then I would agree. There are other ways to work with the symptoms though... such as staying at home half the day. No drug interactions to worry about w/ Zoloft ...Read moreSee 1 more doctor answer
On vyvanse 40mg and just had 1st zoloft 25mg last night. Had insomnia and diarrhea last night. Should I take it PM again or should I try morning?
Morning dosing .: Zoloft is a serotonin increasing agent, via the blockade of transporters in the nerve nets that remove it from the synapse. Also it does this to a lesser extent with dopamine, thus increasing that neurotransmitter. The GI tract is heavily innervated by serotonin and many people develop diarrhea or other GI symptoms from it. Also taking it at night is a bad idea due to increased dopamine. ...Read more
Started Zoloft (sertraline) 25 mg, then up to 50 mg four days ago. Have had watery diarrhea and nausea since. Heard it will go away as body adjusts, but how long?
Zoloft, (sertraline) Diarrhea: I understand your discomfort. Zoloft (sertraline) is a medication for depression. It can cause nausea and diarrhea Sertraline, generic version of Zoloft (sertraline) and citalopram can also cause nausea and diarrhea Take antidepressant medication after meals , that can decrease these side effects of medication See your Psychiatrist to understand diagnosis, need for medication, decreasing the dosage, and Psychotherapy. ...Read moreSee 1 more doctor answer
I've had diarrhea or soft stool for nearly two months. I thought it was because I spent the summer housekeeping (germs?)...also started zoloft (sertraline)???
Just started Zoloft (sertraline) for anxiety. Ever since, I've had diarrhea at least once a day and going (solid stools) at least one or two more times. Normal?
Was on 100 mg Zoloft (sertraline) for 5 days. Low fever 99.4, excessive sweating diarrhea general "weird" feeling. Dc two days ago cold turkey per md. Normal sx?
IBS? I've been some mild diarrhea and then some constipation, bloating etc i also a very severe case of GAD anxiety and hypochondria I'm on Zoloft (sertraline) 150
Started Zoloft for anxiety & in 2 days had horrible diarrhea, nausea & anxiety got worst. Also taking concerta, synthroid, Nexium (esomeprazole) & zantac. What's wrong?
Prozac 40mg for 8 years, dr switched me to 100mg of zoloft (sertraline). Hr140 50's dilated pupils, shaking, n/v diarrhea, tightness band around chest what do I do?
ER now: You should go to the er right away. This can be serious. ...Read more
Taking zoloft (sertraline) 25 mg for 12 days. Start having bad headaches, nausea and vomiting, dry mouth, diarrhea, increase anxiety. Can I stop taking it now?
Check with doc: that prescribed it. It sounds like you're having side effects from it so you may need to stop it. ...Read more
I just recently started taking 25 mg of Zoloft. I started 5 days ago. I've been experiencing a few things and was wondering if they're normal symptoms. I've been passing loose stools that are a green/blue color. I've also been feeling a bit dizzy.
Zoloft can cause: these things and you could also have a mild gastroenteritis with dehydration. Stick with the Zoloft as your body gets used to it. But meanwhile, drink at least one glass of liquid per hour while awake, eat a bland diet and do not drink any alcohol at all. See checklists on avoiding dehydration. Good luck! ...Read more
Zoloft (sertraline): Sertraline is a selective serotonin reuptake inhibitor type of antidepressant, used to treat depression & anxiety disorders. Some adverse effects include nausea, headaches, irritability & occasionally weight changes. It is advised to be taken with food. ...Read moreSee 2 more doctor answers
Side effects.: All psychiatric rx's have side effects. If you check with side effects in the pdr, you will not want to take another drug. Mostly, your individual should be concerned about the drug/drug interactions. It is almost unamerican not to be polymedicvated. The prescribing md should talk with the patient about what the drugs will do and more importantly what the drugs will not do. ...Read moreSee 1 more doctor answer
Zoloft (sertraline): As directed by your prescribing doctor, depending on your daily dose & how long u have been on it. ...Read more
None: There should be no side effects caused by the switch per se. Since each person has different sensitivities, you may experience a side effect on zoloft you did not experience on lexapro, (escitalopram) where someone else experiences side effects on Lexapro (escitalopram) but not on zoloft. Usually side effects to these drugs are mild and transitory. Talk to your doctor about any discomfort you experience. ...Read more
SNRI vs SSRI: Cymbalta (duloxetine) increases serotonin and norepinephrine levels, zoloft increases serotonin levels only. Cymbala may help chronic pain as well as depression. Both are good antidepressants and have similar side effect profiles. Keep in mind there is no 1antidepressant that is effective for everyone. It may take several trials to find the right one for you or you may be lucky and respond to the 1st one. ...Read more
- Talk to a doctor live online for free
- Zoloft diarrhea side effect
- What are zoloft side effects?
- Zoloft side effects nausea
- Ask a doctor a question free online
- Zoloft liver side effects
- Zoloft menstrual side effects
- Zoloft negative side effects
- Zoloft dangerous side effects
- Talk to a urgent care specialist online for free